Will injecting a small amount of dypsort above the area of the eyebrow cause eyebrows to lower or just keep it from arching?

I received my usual dysport injections for my 11's between my brows. I expressed a concern to the doctor that a vertical wrinkle that I have in the middle of my eyebrow deepens during the time dysport is active. He suggested it may be from the 'arch lift' when the frontillis muscles are injected. After placing the 3 injections he had a small amount left in the syringe so he injected the area above the eyebrow, about the same height as the other 3 injections, towards the outer half of the eyebrow.

Doctor Answers 4

Will injecting a small amount of dypsort above the area of the eyebrow cause eyebrows to lower or just keep it from arching?

The results obtained from Dysport® or any other neuromodulator (such as Botox Cosmetic® and Xeomin®) is all dependent on the skill of the injector. Please consult a board certified aesthetic dermatologist for a consultation.

Miami Dermatologist
5.0 out of 5 stars 8 reviews

Injectables such as Dysport can migrate

Thank you for sharing your question. Dysport and Botox can migrate to an unintended muscle giving a poor result. The use of very concentrated material to be injected decreases the risk of migration. See an experienced injector for your treatments. 
Good luck,

The response to treatment is not predictable based on the description.

Depending on the volume of the injection, these products can diffuse away from the site of injection.  This can often include lateral and superior diffusion causing surprising and unwanted muscle responses.  For that reason, it is essential that your injector take this into consideration when improvising a solution for you.  We talk about brow shaping but accomplishing this in a predictable way is another matter.  

Kenneth D. Steinsapir, MD
Los Angeles Oculoplastic Surgeon
4.9 out of 5 stars 23 reviews

Dysport Injections

Hello and thank you for your experience. It is best to see an experienced injector who can review the facial muscle anatomy, their actions and target the areas of concern. Experienced Board Certified Plastic Surgeons and experienced dermatologists are a great place to start. Botox and Dysport will typically begin to "kick in" after 4-7 days, but some may see results earlier. The full effect is usually seen after 7-10 days, so two weeks after your injections is a great time for a follow-up with your injector if you are not getting the results you desire, and additional Botox/Dysport may be given then if more correction is desired/needed. Best of luck.

Benjamin J. Cousins MD
Board Certified Plastic Surgeon

Benjamin J. Cousins, MD
Miami Beach Plastic Surgeon
5.0 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.